# SDR 2023FA0000204

- Difficulty date: February 20, 2023
- Submitted: April 11, 2023
- Operation: General aviation
- Aircraft: N723CE
- Engine: Cont TSIO550K
- Engine time: 1,514 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Part time: 1,514 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, J, R
- Precautionary procedure: A

## Discrepancy

HEARD A BANG AND SAW PRESSURE DROP IN #3 CYLINDER.  PLANE BEGAN TO RUN ROUGH, AT WHICH POINT I DECLARED AN EMERGENCY AND ASKED TO BE VECTORED TO TERRE HAUTE IN, WHERE I WAS ABLE TO MAKE A SAFE LANDING WHILE STILL UNDER POWER.
